Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have spotty rashes on face, notices while drinking diet coke. What's going on?

I have developed a spotty rash on my face. I noticed it yesterday when I was drinking a Diet Coke instead of a Coke Zero but didn t think any thing of it. Today I got up and it was still there, but not too bad. I went to have a Coke Zero this morning and then had a Diet Coke - within a few minutes of starting on the Diet Coke, I felt my face warm, tighten and the rash seemed to become active. I ve had Diet drinks for YEARS! Do you think that my body is just reacting to it and saying enough is enough ?
Asked On : Fri, 25 May 2012
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi i think something in diet coke is allergic to you which may be causing this urticarial rash.try taking allegra 180 mg before taking diet coke can relieve you from this rash.if still present stop drinking diet coke and use atarax 25 mg aty night and allegra in the morning
Answered: Thu, 31 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor